New properties for the Ramanujan–Göllnitz–Gordon continued fraction

Volume 151 / 2012

Boonrod Yuttanan Acta Arithmetica 151 (2012), 293-310 MSC: Primary 11A55; Secondary 11P83. DOI: 10.4064/aa151-3-5

Authors

  • Boonrod YuttananDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image